Alert archive / U.S. Virgin Islands / Flash Flood Warnings in 2014

Flash Flood Warning 26, NWS JSJ

November 7, 2014

NWS JSJ issued this flash flood warning at Nov 7, 2014, 12:28 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 7, 2014, 12:28 PM CST (18:28 UTC)
Expired
Nov 8, 2014, 12:30 AM CST
In force
12 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Flood severity
None

The radar

The San Juan radar (TJUA), 129 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WGCA52 TJSJ 071828
FFWSJU
VIC020-030-072130-
/O.NEW.TJSJ.FF.W.0026.141107T1828Z-141107T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
228 PM AST FRI NOV 7 2014

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING ISLANDS

  IN THE U.S. VIRGIN ISLANDS
     SAINT THOMAS
     SAINT JOHN

* UNTIL 530 PM AST

* AT 224 PM AST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
ADDITIONAL MODERATE TO HEAVY RAINFALL MOVING INTO THE WARNED AREA. 
ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN...AND THIS HEAVY 
RAIN IS EXPECTED TO CONTINUE THROUGH AT LEAST 530 PM AST...THEREFORE 
A FLASH FLOOD WARNING HAS BEEN EXTENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 1832 6464 1831 6477 1835 6480 1835 6484
      1829 6481 1831 6486 1828 6489 1830 6488
      1834 6499 1831 6499 1834 6509 1839 6506
      1837 6501 1841 6497 1838 6495 1839 6492
      1842 6490 1838 6491 1836 6488 1838 6471

$$

FC

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
3 follow-up statements
228 
WGCA52 TJSJ 072119
FFWSJU
VIC020-030-080030-
/O.EXT.TJSJ.FF.W.0026.000000T0000Z-141108T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
519 PM AST FRI NOV 7 2014

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING ISLANDS

  IN THE U.S. VIRGIN ISLANDS
     SAINT THOMAS
     SAINT JOHN

* UNTIL 830 PM AST

* AT 515 PM AST...MODERATE TO HEAVY RAINFALL WILL CONTINUE TO MOVE  
OVER THE WARNED AREA FROM TIME TO TIME THIS EVENING...FURTHER 
AGGRAVATING THE FLOOD SITUATION. THEREFORE...THE FLASH FLOOD WARNING 
WILL BE EXTENDED UNTIL AT LEAST 830 PM AST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 1832 6464 1831 6477 1835 6480 1835 6484
      1829 6481 1831 6486 1828 6489 1830 6488
      1834 6499 1831 6499 1834 6509 1839 6506
      1837 6501 1841 6497 1838 6495 1839 6492
      1842 6490 1838 6491 1836 6488 1838 6471

$$

AAS

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
697 
WGCA52 TJSJ 080011
FFWSJU
VIC020-030-080630-
/O.EXT.TJSJ.FF.W.0026.000000T0000Z-141108T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN JUAN PR
811 PM AST FRI NOV 7 2014

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE FOLLOWING ISLANDS

  IN THE U.S. VIRGIN ISLANDS
     SAINT THOMAS
     SAINT JOHN

* UNTIL 230 AM AST SATURDAY

* AT 807 PM AST...MODERATE TO HEAVY RAINFALL WILL CONTINUE TO MOVE  
OVER THE WARNED AREA FROM TIME TO TIME THIS EVENING...FURTHER 
AGGRAVATING THE FLOOD SITUATION. THEREFORE...THE FLASH FLOOD WARNING 
WILL BE EXTENDED UNTIL AT LEAST 230 AM AST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 1832 6464 1831 6477 1835 6480 1835 6484
      1829 6481 1831 6486 1828 6489 1830 6488
      1834 6499 1831 6499 1834 6509 1839 6506
      1837 6501 1841 6497 1838 6495 1839 6492
      1842 6490 1838 6491 1836 6488 1838 6471

$$

FC

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN
939 
WGCA72 TJSJ 080625
FFSSJU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
225 AM AST SAT NOV 8 2014

VIC020-030-080635-
/O.EXP.TJSJ.FF.W.0026.000000T0000Z-141108T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAINT THOMAS VI-SAINT JOHN VI-
225 AM AST SAT NOV 8 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 230 AM AST FOR SAINT JOHN
AND SAINT THOMAS ISLANDS...

THE HEAVY RAINFALL THAT AFFECTED SAINT THOMAS AND SAINT JOHN EARLIER 
HAS DIMINISHED SIGNIFICANTLY. IN ADDITION...THERE IS ONLY MINOR 
FLOODING OF POOR DRAINAGE AREAS. FOR THAT REASON THE FLASH FLOOD 
WARNING WILL EXPIRE AT 230 AM AST AND A FLOOD ADVISORY WAS ISSUED IN 
ITS PLACE.

LAT...LON 1832 6464 1831 6477 1835 6480 1835 6484
      1829 6481 1831 6486 1828 6489 1830 6488
      1834 6499 1831 6499 1834 6509 1839 6506
      1837 6501 1841 6497 1838 6495 1839 6492
      1842 6490 1838 6491 1836 6488 1838 6471

$$

JJA

ADDITIONAL INFORMATION CAN BE FOUND AT /USE LOWER CASE LETTERS/:
     HTTP://WWW.WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Nov 7, 9:42 AM CST, 2 hours 46 minutes earlier.

Area forecast discussion, Nov 7, 9:42 AM CST, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1142 AM AST FRI NOV 7 2014

.UPDATE...NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS HAVE BEEN
MOVING ACROSS THE LOCAL AREA THIS MORNING. LATEST SATELITE IMAGES
CONTINUES TO SHOW AN EXTENSIVE AREA OF SHOWERS WITH
THUNDERSTORMS...EXTENDING FROM THE CARIBBEAN COASTAL
WATERS...THROUGH PUERTO RICO...AND THE U.S. VIRGIN ISLANDS. THESE
VERY WET CONDITIONS WILL CONTINUE TODAY...AS A STRONG DEEP LAYERED
TROUGH CONTINUED TO MEANDER ACROSS THE CENTRAL ATLANTIC AND JUST
WEST OF THE LOCAL AREA. REFER TO LOCAL FLOOD AND MARINE PRODUCTS
FOR LATEST INFORMATION.

&&

.AVIATION...PERIODS OF MVFR AND IFR CONDITIONS WILL CONTINUE TO
PREVAIL ACROSS ALL TAF SITES THROUGH TONIGHT. WINDS WILL MAINLY
FROM THE SOUTH...BUT VARIABLES WINDS COULD BE EXPECTED FROM TIME
TO TIME..AS SHOWERS AND THUNDERSTORMS MOVES THROUGH THE AREA.

&&

.MARINE...NO CHANGES TO PREVIOUS DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 530 AM AST FRI NOV 7 2014/

SYNOPSIS...UPPER LEVEL CUTOFF LOW SOUTH OF HAITI AND ASSOCIATED DEEP
LAYERED TROUGH CONTINUED TO MEANDER ACROSS THE CENTRAL ATLANTIC AND
JUST WEST OF THE REGION OVERNIGHT. THIS UPPER LEVEL FEATURE AND
ASSOCIATED TROUGH WILL GRADUALLY LIFT NORTH NORTHEAST ACROSS THE
REGION TODAY THROUGH AT LEAST SATURDAY BEFORE WEAKENING.
CONSEQUENTLY...VERY UNSTABLE CONDITIONS AND A STRONG UPPER LEVEL
DIVERGENT PATTERN CAN BE EXPECTED ACROSS THE ENTIRE NORTHEASTERN
CARIBBEAN AND LOCAL REGION. AT THE LOW LEVELS...A BROAD SURFACE
TROUGH ACROSS THE CARIBBEAN BASIN AND STRONG HIGH PRESSURE ANCHORED
ACROSS THE CENTRAL ATLANTIC WILL MAINTAIN A MOIST SOUTHEASTERLY FLOW
ACROSS THE REGION THROUGH THE UPCOMING WEEKEND. IN ADDITION...A
TROPICAL WAVE WILL CONTINUED TO CROSS THE LESSER ANTILLES AND MOVE
ACROSS THE EASTERN CARIBBEAN TODAY WHILE INTERACTING WITH THE MID TO
UPPER LEVEL TROUGH AND THE CUTOFF LOW.

DISCUSSION...LATEST SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER WEATHER RADAR SHOWED CONSIDERABLE AMOUNTS OF TROPICAL MOISTURE
BEING LIFTED NORTHWARDS ACROSS THE REGION DURING THE EARLY MORNING
HOURS. AREAS OF DEEP CONVECTION WITH SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS WERE VISIBLE PROPAGATING NORTHWARDS ACROSS THE
COASTAL WATERS AND MOVING TOWARDS THE LOCAL ISLANDS. SO FAR MOSTLY
LIGHT TO MODERATE BUT PERSISTENT RAINFALL HAVE BEEN AFFECTING
PORTIONS OF WEST AND SOUTHERN PUERTO RICO...AND TO A LESSER DEGREE
PARTS OF THE EAST COASTAL SECTIONS...CULEBRA...VIEQUES AND SOME OF
THE VIRGIN ISLANDS. FREQUENT AND INTENSE LIGHTNING WAS ALSO NOTED
ACROSS THE MONA PASSAGE...AS WELL AS OVER THE OFFSHORE ATLANTIC
AND SOUTHERN CARIBBEAN WATERS WHERE THE DEEPEST CONVECTION HAS SO
FAR BEEN OCCURRING.

BOTH THE LATEST SATELLITE BLENDED PRECIPITABLE WATER PRODUCT AND GFS
LAYERED PRECIPITABLE WATERS MODEL GUIDANCE CONTINUED TO SUGGEST DEEP
MOISTURE ADVECTION ACROSS THE REGION WITH VALUES RANGING BETWEEN 1.8
TO 2.2 INCHES TO PERSIST THROUGH THE WEEKEND. ALL INDICATIONS ARE
THAT THE HIGHEST CONCENTRATION OF MOISTURE AND DEEPEST CONVECTION IS
STILL EXPECTED TODAY THROUGH SATURDAY. THIS SIGNIFICANTLY HIGH
MOISTURE CONTENT AND THE VERY UNSTABLE ATMOSPHERIC CONDITIONS DUE TO
THE AFOREMENTIONED WEATHER FEATURES WILL MAINTAIN HIGH POTENTIAL FOR
VERY ACTIVE WEATHER CONDITIONS ACROSS THE ISLANDS AND LOCAL WATERS
TODAY AND INTO EARLY SATURDAY MORNING. LATER THIS MORNING AND
INTO THE EVENING HOURS....THE DEVELOPMENT OF STRONG THUNDERSTORMS
WITH AREAS OF HEAVY RAINFALL WILL BE POSSIBLE OVER LAND...AS WELL
AS THE POSSIBILITY OF DANGEROUS CLOUD TO GROUND LIGHTNING IN SOME
AREAS ESPECIALLY OVER PUERTO RICO WHERE LOCAL FORCING WILL BE STRONGER.
THE STRONG CONVECTION IS LIKELY TO BEGIN ENTERING PORTIONS OF SOUTHERN
AND EASTERN PUERTO RICO AS WELL AS SAINT CROIX AND VIEQUES... THEN
SPREAD NORTHWARDS ACROSS THE REMAINDER OF THE ISLAND DURING THE
REST OF THE DAY. FOR THIS REASON A FLASH FLOOD WATCH WILL GO INTO
EFFECT FROM 8 AM AST TODAY AND CONTINUE UNTIL SATURDAY MORNING FOR
ALL OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS. REMAIN ALERT AND STAY
TUNED FOR FURTHER WEATHER UPDATES OR CHANGES ISSUED BY THE NATIONAL
WEATHER SERVICE WFO SAN JUAN OFFICE DURING THE REST OF THE DAY.

AVIATION...ABUNDANT CLOUDS AND VERY ACTIVE WEATHER CONDS ACROSS THE
FLYING AREA DURG THE FCST PRD. SCT-NUMRS SHRA/ISOLD TSRA WILL LEAD
TO TEMPO MVFR OR EVEN IFR CONDS EN ROUTE BTW ISLANDS AS WELL AS VCTY
TJPS...TJSJ... TIST...TISX THE REST OF THE DAY. REDUCED VIS/CIGS AND
MTN TOP OBSCR EXPECTED IN PRDS OF SHRA/TSRA AND LOW SCUD CLDS. EXPECT
VCSH/VCTS FOR THE THE REMAINDER TAF SITES TIL 07/16Z. AFT 07/16Z...
WIDESPREAD TSRA/SHRA IS FCST OVR RGN...WITH PRDS OF HEAVY RAIN AND
MVFR/IFR CONDS ESPECIALLY AT TJSJ... TJMZ...TJBQ. WINDS FROM THE SE
AT 10 KTS...GUSTY AND VARIABLE NEAR TSRA. SCT-BKN CLD LYRS BTW
FL020-FL100...BKN-OVC BTW FL120-FL250 EN ROUTE BTW HISPANIOLA AND
PR. DEEP CONVECTION FQT LTG EN ROUTE BTW DOMINICAN REPUBLIC AND W PR
AND S OF PR...MAX TOPS NR FL400 DURG THE MORNING.

MARINE...LOCAL WFO SAN JUAN DOPPLER WEATHER RADAR SHOWED INCREASING
THUNDERSTORMS WITH AREA OF HEAVY RAINFALL AND SQUALLY CONDITIONS
MOVING NORTH NORTHWEST ACROSS THE OFFSHORE ATLANTIC AND CARIBBEAN
WATERS AS WELL AS THE MONA PASSAGE. AREAS OF FREQUENT AND INTENSE
LIGHTNING WAS ALSO OBSERVED ACROSS THE COASTAL WATERS ACROSS THE
SOUTHWEST CARIBBEAN WATERS AND THE MONA PASSAGE. DURING THE REST
OF THE DAY AN INTO THE EVENING HOURS...EXPECT HAZARDOUS MARINE CONDITIONS
WITH TO HIGH POTENTIAL FOR STRONG THUNDERSTORM DEVELOPMENT...LOCALLY
HIGHER SEAS... OCCASIONAL GUSTY WINDS AND AND DANGEROUS LIGHTNING
ACROSS MOST OF THE COASTAL WATERS. PLEASE REFER TO THE LATEST COASTAL
WATERS FORECAST AND SPECIAL MARINE WEATHER STATEMENTS ISSUED BY THE
NATIONAL WEATHER SERVICE WFO SAN JUAN PR.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  89  73  88  76 /  90  90  50  20
STT  88  77  88  79 /  90  90  60  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CENTRAL INTERIOR-
     CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-NORTH
     CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
     VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

COASTAL WATERS...
&&

71/23
Hazardous weather outlook, Nov 7, 8:46 AM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
1046 AM AST FRI NOV 7 2014

AMZ710>745-PRZ001>013-081500-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
1046 AM AST FRI NOV 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL SATURDAY 6 AM AST. FOR
MORE DETAILS PLEASE REFER TO FFASJU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UPPER LEVEL TROUGH WILL CONTINUE TO INTERACT WITH PLENTY OF LOW
LEVEL MOISTURE TO PRODUCE ADDITIONAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ACROSS PORTIONS OF THE LOCAL ISLANDS UNTIL AT LEAST
MONDAY. DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL PROLONGED
RAINFALL MAY RESULT IN LOCALIZED RAPID RISES ON SMALL STREAMS AND
RIVERS AS WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF
STEEP TERRAIN.

.SPOTTER INFORMATION STATEMENT...FLOODS AND LANDSLIDES REPORTS WOULD
BE APPRECIATED.

AMZ715-725-VIZ001-002-081500-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
1046 AM AST FRI NOV 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL SATURDAY 6 AM AST. FOR
MORE DETAILS PLEASE REFER TO FFASJU.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UPPER LEVEL TROUGH WILL CONTINUE TO INTERACT WITH PLENTY OF LOW
LEVEL MOISTURE TO PRODUCE ADDITIONAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ACROSS PORTIONS OF THE LOCAL ISLANDS UNTIL AT LEAST
MONDAY. DUE TO ALREADY SATURATED SOILS...ANY ADDITIONAL PROLONGED
RAINFALL MAY RESULT IN LOCALIZED RAPID RISES ON SMALL STREAMS AS
WELL AS INCREASE THE POTENTIAL FOR MUDSLIDES IN AREAS OF STEEP
TERRAIN.

.SPOTTER INFORMATION STATEMENT...FLOODS AND LANDSLIDES REPORTS
WOULD BE APPRECIATED.

In the hours before

Local storm report, Nov 7, 7:50 AM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
950 AM AST FRI NOV 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     FLASH FLOOD      NAGUABO                 18.21N 65.74W
11/07/2014                   NAGUABO            PR   EMERGENCY MNGR

            THE EXIT 22 ON THE HIGHWAY 53 IS IMPASSABLE...RIO BLANCO
            IN NAGUABO OUT ITS BANKS.

&&

ER
Local storm report, Nov 7, 8:06 AM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1006 AM AST FRI NOV 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     FLOOD            CAGUAS                  18.23N 66.04W
11/07/2014                   CAGUAS             PR   PUBLIC

            URBAN FLOODING WAS REPORTED IN THE EXIT TO HIGHWAY PR-52
            AT DEGETAU AVENUE.

&&

FCASTRO
Special weather statement, Nov 7, 9:07 AM CST, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1107 AM AST FRI NOV 7 2014

VIC010-071600-
SAINT CROIX VI-
1107 AM AST FRI NOV 7 2014

AT 1101 AM AST...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS
AFFECTING SAINT CROIX IN THE U.S. VIRGIN ISLANDS...WITH EXCESSIVE
LIGHTNING...TORRENTIAL RAINFALL AND STRONG GUSTY WINDS.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

EXCESSIVE LIGHTNING IS REPORTED WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

FC
Local storm report, Nov 7, 9:33 AM CST, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1133 AM AST FRI NOV 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     FLASH FLOOD      NAGUABO                 18.21N 65.74W
11/07/2014                   NAGUABO            PR   PUBLIC

            ROAD PR-31 AT LA PITINA SECTOR WAS REPORTED FLOODED.

1100 AM     FLOOD            CAGUAS                  18.23N 66.04W
11/07/2014                   CAGUAS             PR   PUBLIC

            ROAD PR-1 WAS FLOODED TOWARDS SAN JUAN AT RAMALLO SECTOR.

1111 AM     FLOOD            GUAYNABO                18.39N 66.11W
11/07/2014                   GUAYNABO           PR   PUBLIC

            ROOSEVELT AVENUE WITH THE INTERSECTION WITH SAN PATRICIO
            AVENUE WAS REPORTED FLOODED.

&&

FCASTRO
Local storm report, Nov 7, 10:08 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
1208 PM AST FRI NOV 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      LAS PIEDRAS             18.18N 65.87W
11/07/2014                   LAS PIEDRAS        PR   EMERGENCY MNGR

            LAS PIEDRAS EMERGENCY MANAGER DIRECTOR...MR CHARLIE
            HERNANDEZ...REPORTED FLOODING ALONG ROAD 31...FALLING
            TREES AND ELECTRICAL POLES. ALSO...HOME DAMAGES WERE
            REPORTED.

&&

CANSELMI
Local storm report, Nov 7, 12:05 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
205 PM AST FRI NOV 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     FLOOD            CAGUAS                  18.23N 66.04W
11/07/2014                   CAGUAS             PR   PUBLIC

            ROAD PR-765 AT BARRIO BORINQUEN WAS REPORTED FLOODED.

&&

FCASTRO

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 5:28 AM CSTAreal Flood AdvisoryJSJ6 hr
Nov 7, 5:43 AM CSTAreal Flood AdvisoryJSJ6 hr
Nov 7, 10:33 AM CSTFlash Flood WarningJSJ117 min
Nov 7, 11:30 AM CSTAreal Flood AdvisoryJSJ3 hr
Nov 7, 1:27 PM CSTFlash Flood WarningJSJ11 hr

Nearby

Flash Flood Warnings in U.S. Virgin Islands, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.